I hv a protected oral and vaginal sex with sex worker with condom all the time. Condom never broke or slip as of my knowledge.
I panicked and took PEP (Triumeq) for 28 days.
During PEP I didn’t hv any hiv related symptoms. But I got folliculitis type of rash but not as a cluster but it’s like one at neck another one at hip and thigh. Those are following the hair follicle. But it’s also itchy.
During PEP , I had tinea pedis( 2nd week after started PEP) on my left leg, lymp node swollen on the right groin, is it possible that tinea pedis cause the lymp node to swell on right groin?
So I tested for HIV with 4th Gen , came negative. I presumed that if the lymp node swelling means that body is producing antibodies ( correct me if I’m wrong) so the swollen lymp node in the groin is because of tinea pedis.
So I took some cream from doctor and treated the tinea pedis and the lymph node in the groin has also gone.
I took PEP for 28 days and never missed any dose. And went for testing next day 4 th gen test came back negative. Now I’m at 2.5weeks post PEP. I’m still having folliculitis type rash ere ad there on the body. I’m not sure it s related to HIV or because of side effects of triumeq. These were cleared in two to three days.
Now I also have another type of rash on my right shoulder , a small pimple die skin color rash has been there for two days now and it s still there. It s itchy when I touch it , otherwise no itchiness. It showed up in other areas of the body. I’m not sure this is related to HIV acute symptoms or side effects of triumeq or other stress related rash?
Does the triumeq has the side effects even 2.5 weeks after completed the last dose?
Please help to answer my question.